MAUDE Adverse Event Report: RICHARD WOLF GMBH MAMBA VISION; SENSOR-CYSTOSCOPE 16.2FR WL 400MM

RICHARD WOLF GMBH MAMBA VISION; SENSOR-CYSTOSCOPE 16.2FR WL 400MM
Model Number 7315006
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at the beginning of the surgical procedure the distal light of the cystoscope failed.The treatment was unable to be completed and had to be cancelled.There is no report of injuries to the patient or other third parties.
 
Additional Manufacturer Narrative
The sensor-cystoscope was examined in the specialist department, and the following was found: - the insertion tube is crushed at 17 cm.- distal tube is worn.Consequential damage: failure of both leds.The sensor-cystoscope type 7315006 with sn: (b)(6) comes from production batch 1574419 and was manufactured on march 22, 2024, with a batch size of 5 pieces.The inspection of the flow chart did not reveal any abnormalities.The device was delivered to the customer on june 12, 2024.Causes: mechanical influences such as jamming of the fiberscope tip led to the crushing.Mechanical influences can occur during the preparation, transport, and handling of the instrument.To avoid such damage, the user is informed in the instructions for use, ifu ga-d389, chapter 7, about the limited stability of the products.Excessive force will cause damage, impair function, and thus endanger the patient.Risk assessment: in general, the user is instructed in the corresponding instructions for use, ifu ga-d389, chapter 8, that a visual and functional check must be carried out before and after each use.Possible damage and leaks of the above type can be easily detected by hospital staff if these instructions are followed.In our risk analysis a4-2, manufacturing-related, handling-related, and design-related hazards with regard to functional impairment as well as risks due to an unusable product with the corresponding severity and assumed probability of occurrence were considered and assessed as an acceptable risk.No comparable cases of this type were reported during the 3-year period under review.As the investigation of the current complaint did not reveal any new risks, the risk assessment remains valid, even taking into account the possibility of recurrence.The inspection of the sensor-cystoscope did not reveal any systematic defects from a manufacturing or design perspective.Based on these handling errors, no measures are necessary.

Brand Name
MAMBA VISION
Common Device Name
SENSOR-CYSTOSCOPE 16.2FR WL 400MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key22579645
Report Number9611102-2025-00038
Device Sequence Number11884347
Product Code FAJ
UDI-Device Identifier04055207063477
UDI-Public04055207063477
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K051176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7315006
Device Catalogue Number7315006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown